Maxtra Syrup

Chlorpheniramine (2mg/5ml) + Phenylephrine (5mg/5ml) Primary uses of : Common cold symptoms
Manufacturer: Zuventus Healthcare Ltd
*
Upload a file
Processing dropped files...
    ₹ 65.90 incl tax
    Composition Chlorpheniramine (2mg/5ml) + Phenylephrine (5mg/5ml)
    Potentially Unsafe With Alcohol
    Side Effect Common Side Effects of Maxtra are Nausea, Vomiting, Headache, Sleepiness.
    How to works How Maxtra Syrup works Maxtra Syrup is a combination of two medicines: Chlorpheniramine and Phenylephrine which relieve cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

    Popular Lab Test Packages